cardiologist-icon
Covid-19 vaccine
I have been diagnosed with Pulmonary embolism may 2019 and been treated and fully recovered from it by December 2019 and I have taken the required medication for blood thinning and completed the medication cycle of 6 months. I haven't faced any problems after that, so there would be any side effects or any complications like blood clotting problems of I take the vaccine now?
23 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Are u on any medications right now ? Research is still in early phase and its debateable  whether vaccine causes coagulation disorders or not because of contradicting results. Get your coagulation tests done and get evaluated to look into causes leading to embolism . Perivaccine period anticoagulants CAN be helpful .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Are you on any blood thinners now? If yes which blood thinners ? I need to know cause of your embolism. Unprovoked embolisms have higher chances of recurring as compared to provoked embolisms.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.